# SDR ASAA9680125

- Difficulty date: May 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N966AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49104
- System (JASC): 3350 · Emergency Lighting
- Part: Batteries
- Part number: 41B004AD07G3
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - DURING MAINTENANCE CHECK, THE OVERHEAD EMERGENCY LIGHTS IN THE AFT CABIN WERE FOUND INOPERATIVE.  REPLACED THE BATTERIES AND OPERATED NORMALLY.  (X)
